PDA

View Full Version : Libido



SexyChic
07-03-2006, 09:07 PM
I stopped taking Birth Control (ortho tricyclen) last week, and my libido has sky rocketed.
I have never had any problems in that area, because I get horny a lot. But this is ridiculous...I am seriously always horny LoL!!!
I don't know if it is my body adjusting to less estrogen or if it is because of something else besides b.c.




Have any of you ever gotten off B.C. and noticed this???

ginabear05
07-03-2006, 09:42 PM
I was getting Depo-Provera birth control shots from August-October last year. Depo KILLED my sex drive totally. I didn't like the other side effects that came along with it (anxiety/nervousness, mild depression, irritability). I never went back to get the shot I was scheduled for in January. So it's been 8 months since my last shot and just in the past month I've been feeling hornier and getting my sex drive back (like you, a little TOO much LOL). I live with my b/f and I DO NOT want kids right now, but I am wary of getting on any kind of birth control again.. don't want the side effects or my sex drive diminished.

WillDeadliftForFood
07-04-2006, 03:23 AM
An earlier post on this topic, although for different reasons.

http://forum.bodybuilding.com/showpost.php?p=10528954&postcount=60

SexyChic
07-04-2006, 01:51 PM
Thanks :) Awesome post!

lizaroni
07-04-2006, 02:45 PM
Different birth controls give me different libidos. Yasmin didn't affect me too much, but because it has an anti-bloating protestin, I was really dry down there, even if I was turned on. Any of the orthos killed my libido... and my sanity.

Also, when you go on BC, you are supplementing your body with estrogen, so your body will try to make more testosterone to get back to its balance. Just finishing the Pill, you are probably experiencing more testosterone (hence more libido), since you are no longer putting extra estrogen in your body.